# SDR QXEA9902342

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 5610 · Flight Compartment Windows
- Part: Radar Indicator
- Part number: 20412222451
- Condition: Inoperative
- Location: Cockpit
- Part time: 5,007 hours
- Component: Grimes, RADARINDICA
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA  -  ELECTRICAL BURNING SMELL IN COCKPIT.  NO VISABLE SMOKE.  FOUND WEATHER RADAR CONTAMINATED WITH WATER. RESEALED WINDSHIELD POST AND REPLACED WEATHER INDICATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
